Singularités éliminables pour des équations semi-linéaires

Pierre Baras; Michel Pierre

Annales de l'institut Fourier (1984)

  • Volume: 34, Issue: 1, page 185-206
  • ISSN: 0373-0956

Abstract

top
Let L be an m t h -order differential operator on an open subset Ω of R N , let K be a compact in Ω , γ > 1 and γ ' = γ / ( γ - 1 ) . We show that every solution of “ L u + u γ = 0 on Ω K , u 0 ” satisfies “ L u + u γ = 0 on Ω ” when the W m , γ ' -capacity of K is zero. This condition turns out to be necessary when L is a second-order elliptic operator. In the latter case, we also prove that, given μ a finite Radon measure on Ω , the equation ` ` L u + u | u | γ - 1 = μ , u | Ω = 0 ' ' has a solution if and only if μ does not charge the sets of W 2 , γ ' -capacity zero.

How to cite

top

Baras, Pierre, and Pierre, Michel. "Singularités éliminables pour des équations semi-linéaires." Annales de l'institut Fourier 34.1 (1984): 185-206. <http://eudml.org/doc/74615>.

@article{Baras1984,
abstract = {Étant donné $L$ un opérateur différentiel d’ordre $m$ sur un ouvert $\Omega $ de $\{\bf R\}^N$, $K$ un compact de $\Omega $, $\gamma &gt;1$ et $\gamma ^\{\prime \} = \gamma /(\gamma -1)$, nous montrons que toute solution de “$Lu+u^\gamma =0$ sur $\Omega \backslash K,~ u\ge 0$” est solution de “$Lu+u^\gamma =0$ sur $\Omega $” dès que la $W^\{m,\gamma ^\{\prime \}\}$-capacité de $K$ est nulle. Cette condition s’avère nécessaire quand $L$ est un opérateur elliptique d’ordre 2. Dans ce cas, nous montrons aussi que $``Lu+u\vert u\vert ^\{\gamma -1\} =\mu ,~~u\vert _\{\partial \Omega \}= 0^\{\prime \prime \}$ où $\mu $ est une mesure de Radon bornée sur $\Omega $, a une solution si et seulement si $\mu $ ne charge pas les ensembles de $W^\{2,\gamma ^\{\prime \}\}$-capacité nulle.},
author = {Baras, Pierre, Pierre, Michel},
journal = {Annales de l'institut Fourier},
keywords = {semilinear equation; removable singularity},
language = {fre},
number = {1},
pages = {185-206},
publisher = {Association des Annales de l'Institut Fourier},
title = {Singularités éliminables pour des équations semi-linéaires},
url = {http://eudml.org/doc/74615},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Baras, Pierre
AU - Pierre, Michel
TI - Singularités éliminables pour des équations semi-linéaires
JO - Annales de l'institut Fourier
PY - 1984
PB - Association des Annales de l'Institut Fourier
VL - 34
IS - 1
SP - 185
EP - 206
AB - Étant donné $L$ un opérateur différentiel d’ordre $m$ sur un ouvert $\Omega $ de ${\bf R}^N$, $K$ un compact de $\Omega $, $\gamma &gt;1$ et $\gamma ^{\prime } = \gamma /(\gamma -1)$, nous montrons que toute solution de “$Lu+u^\gamma =0$ sur $\Omega \backslash K,~ u\ge 0$” est solution de “$Lu+u^\gamma =0$ sur $\Omega $” dès que la $W^{m,\gamma ^{\prime }}$-capacité de $K$ est nulle. Cette condition s’avère nécessaire quand $L$ est un opérateur elliptique d’ordre 2. Dans ce cas, nous montrons aussi que $``Lu+u\vert u\vert ^{\gamma -1} =\mu ,~~u\vert _{\partial \Omega }= 0^{\prime \prime }$ où $\mu $ est une mesure de Radon bornée sur $\Omega $, a une solution si et seulement si $\mu $ ne charge pas les ensembles de $W^{2,\gamma ^{\prime }}$-capacité nulle.
LA - fre
KW - semilinear equation; removable singularity
UR - http://eudml.org/doc/74615
ER -

References

top
  1. [1] D.R. ADAMS and J.C. POLKING, The equivalence of two definitions of capacity, Proc. of A.M.S., 37 (1973), 529-534. Zbl0251.31005MR48 #6451
  2. [2] S. AGMON, A. DOUGLIS and L. NIRENBERG, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math, 12 (1959), 623-727. Zbl0093.10401MR23 #A2610
  3. [3] P. BARAS et M. PIERRE, Singularités éliminables d'équations elliptiques semi-linéaires, C.R.A.S., Paris, Série A, (1982). Zbl0517.35033MR85a:35005
  4. [4] Ph. BENILAN et H. BREZIS, Papier à paraître sur l'équation de Thomas-Fermi. Voir aussi H. BREZIS, Some Variational problems of the Thomas-Fermi type, in Variational Inequalities, Cottle, Gianessi, Lions éd., Reidel (1980). Zbl0643.35108
  5. [5] H. BREZIS et P.L. LIONS, A note on isolated singularities for linear elliptic equations, Mathematical Analysis and Applications, Part. A. Volume dedicated to L. Schwartz, L. Nachbin éd., Acad. Press (1981), 263-266. Zbl0468.35036MR83e:35039
  6. [6] H. BREZIS and W.A. STRAUSS, Semi-linear second-order elliptic equations in L1, J. of Math. Soc. Japan, 25 (1973), 565-590. Zbl0278.35041MR49 #826
  7. [7] H. BREZIS and L. VERON, Removable singularities for some Nonlinear elliptic equations, Arch. for Rat. Mech. and Ana., 75 (1980), 1-6. Zbl0459.35032MR83i:35071
  8. [8] D. FEYEL et A. DE LA PRADELLE, Topologies fines et compactifications associées à certains espaces de Dirichlet, Ann. Inst. Fourier, Grenoble, 27-4 (1977), 121-146. Zbl0357.31009MR58 #22625
  9. [9] D. GILBARG and N.S. TRUDINGER, Elliptic partial differential equations of second order, Springer Verlag, 224 (1977). Zbl0361.35003MR57 #13109
  10. [10] M. GRUN-REHOMME, Caractérisation du sous-différentiel d'intégrandes convexes dans les espaces de Sobolev, J. Math. Pures et Appl., 56 (1977), 149-156. Zbl0314.35001
  11. [11] T. KATO, Schrödinger operators with singular potentials, Israel J. Math., 13 (1972), 135-148. Zbl0246.35025MR48 #12155
  12. [12] A.E. KOSELEV, A priori estimates in Lp and generalized solutions of elliptic equations and systems, A.M.S. Transl. series, 2, 2D (1962), 105-171. Zbl0122.33702
  13. [13] P.L. LIONS, Isolated singularities in semilinear problems, J. of Diff. Equa., 38 (1980), 441-450. Zbl0458.35033MR82g:35040
  14. [14] N.G. MEYERS, A theory of capacities for potentials of functions in Lebesgue Classes, Math. Scand., 26 (1970), 255-292. Zbl0242.31006MR43 #3474
  15. [15] L. NIRENBERG, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, 13 (1959), 115-162. Zbl0088.07601MR22 #823
  16. [16] L. VERON, Singular solutions of some nonlinear elliptic equations, Nonlinear Anal. Th., Meth. Appl., Vol. 5, n° 3 (1981), 225-242. Zbl0457.35031MR82f:35076
  17. [17] L. VERON, Singularités éliminables d'équations elliptiques non linéaires, J. of Diff. Equa., 41 (1981), 87-95. Zbl0431.35005MR82k:35042

Citations in EuDML Documents

top
  1. M. Pierre, Problèmes semi-linéaires avec données mesures
  2. N. Alaa, Solutions faibles d'équations paraboliques quasilinéaires avec données initiales mesurés
  3. Haïm Brezis, Xavier Cabré, Some simple nonlinear PDE's without solutions
  4. Jean-François Le Gall, Hitting probabilities and potential theory for the brownian path-valued process
  5. Pierre Baras, Michel Pierre, Critère d'existence de solutions positives pour des équations semi-linéaires non monotones
  6. Moshe Marcus, Laurent Véron, Boundary trace of positive solutions of nonlinear elliptic inequalities
  7. Alberto Fiorenza, Alain Prignet, Orlicz capacities and applications to some existence questions for elliptic PDEs having measure data
  8. Alberto Fiorenza, Alain Prignet, Orlicz capacities and applications to some existence questions for elliptic pdes having measure data
  9. D. Adams, Michel Pierre, Capacitary strong type estimates in semilinear problems

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.